MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK SOFTCLIX; LANCET DEVICE

ROCHE DIAGNOSTICS COAGUCHEK SOFTCLIX; LANCET DEVICE
Catalog Number 04908368001
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer stated there was an issue with the coaguchek softclix lancing device.The customer indicated that the lancet was protruding past the end cap of the lancing device before priming.The customer removed the cap of the device and confirmed that the lancet was seated properly.The customer re-installed the cap, but the issue persisted.The lancet was still protruding past the end cap of the device.
 
Additional Manufacturer Narrative
The investigation is ongoing.
 
Additional Manufacturer Narrative
The softclix lancing device without lancets was received for investigation.The reported failure on protruding lancets could not be confirmed during the investigation.The lancing device was tested with test lancets (lot u21a8) into a rubber mat at 11 different pricking depth settings, for each attempt needle was correctly retracted, ejected, and produced a puncture hole.The lancing device could be primed and released without any problems and works in accordance with specifications.The lancing device was disassembled for investigation, but no abnormalities could be observed which could verify the customer allegation.As the customer lancets are not available, no further investigation is possible.

Brand Name
COAGUCHEK SOFTCLIX
Common Device Name
LANCET DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
BALDA MEDICAL GMBH & CO. KG
bergkichener str. 228
bad oeynhausen 32549
GM   32549
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18969090
Report Number1823260-2024-00887
Device Sequence Number17680903
Product Code FMK
UDI-Device Identifier07613336173046
UDI-Public07613336173046
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number04908368001
Device Lot NumberBBA062
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/05/2024
Supplement Date Received by Manufacturer04/19/2024
Initial Report FDA Received Date03/25/2024
Supplement Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown